Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Common Cold & Flu > ALLERGIES > Nighttime > Allergy Relief Diphenhydramine Capsules (Good Neighbor Pharmacy), 24 Capsules
Compare to Benadryl Allergy Relief Diphenhydramine Capsules

Allergy Relief Diphenhydramine Capsules (Good Neighbor Pharmacy), 24 Capsules

Price: $3.30

Item Number: GNP11198308

Manufacturer: Good Neighbor Pharmacy

Manufacturer Part No: 46122-0440-62

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • Compare to the active ingredient in Benadryl Allergy 
  • For allergy relief of sneezing, itchy, watery eyes, runny nose, itchy throat

Active ingredient (1 capsule): diphenhydramine 25mg

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us